North Carolina, 2012Hail and Damaging Winds in North Carolina, June 24, 2012
June 24, 2012 · NWS RNK · 5 events in 2 counties and zones
Isolated showers and storms developed during the late afternoon and early evening. A couple of these storms increased to severe levels and produced damaging winds and large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $53,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated showers and storms developed during the late afternoon and early evening. A couple of these storms increased to severe levels and produced damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 24, 2:52 PM EST, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 24, 2:52 PM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
352 PM EDT SUN JUN 24 2012
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE IS PASSING SOUTHEAST ACROSS THE REGION
THIS AFTERNOON AHEAD OF A STRONG COLD FRONT THAT WILL APPROACH
LATER TONIGHT INTO MONDAY. THIS FRONT SHOULD DIVE THROUGH THE AREA
LATER MONDAY FOLLOWED BY MUCH DRIER AND COOLER AIR FOR TUESDAY
INTO WEDNESDAY.
&&
.NEAR TERM /THROUGH MONDAY/...
AS OF 250 PM EDT SUNDAY...
MODELS...ESPECIALLY THE LOCAL WRF...HAD THE RIGHT IDEA WITH BEST
INSTABILITIES OVER SW PORTION OF RNK CWA. THIS AREA SAW THE MOST
AREAL COVERAGE OF CONVECTION. MODELS DID NOT DO TO WELL FOR
CONVECTION IN THE PIEDMONT. HOWEVER...MADE ADJUSTMENTS TO HOUR GRIDS
TO ACCOUNT FOR BOTH AREAS OF CONVECTION. ALSO...CONVECTION STARTED
OUT AS ISOLATED CELLS AND BECAME MULTI-CELLAR THROUGH THE AFTERNOON
AND LIKELY INTO THIS EVENING. DESPITE THE INCREASE IN HUMIDITY...THE
AIR OUTSIDE NWS RNK OFFICE FEELS MORE STABLE THAN UNSTABLE. EXPECT
AFTERNOON CONVECTION TO WANE QUICKLY AFTER SUNSET.
MODELS ARE NOT TO IMPRESSED WITH THE PASSING OF A COLD FRONT ACROSS
THE REGION TOMORROW. BEST FORCING AND MOISTURE ADVECTION IS NORTH
WITH THE SURFACE LOW AND SOUTH WITH TROPICAL STORM DEBBIE. SINCE
CONFIDENCE IS NOT HIGH...WILL KEEP POPS AT A CHANCE. INTERESTING TO
NOTE...LOOKING AT THE NAM WIND GRIDS...IT DISPLAYS A SQUALL LINE
COMING ACROSS THE WEST DURING THE EARLY AFTERNOON...THEN IN THE EAST
MID TO LATE AFTERNOON. HIGHEST WIND SPEEDS ARE ONLY 25 MPH. SPC HAS
RNK IN A SEE TEXT...SO LETS SEE HOW THIS PANS OUT.
WITH THE LIMITED CHANCE OF SHOWERS AND THUNDERSTORMS...BY MODEL
STANDARDS...TEMPERATURES WILL ONCE AGAIN RUN ABOVE NORMAL ON MONDAY.
TEMPERATURES SHOULD BE IN THE LOWER 80S WEST TO NEAR 90F IN THE
EAST.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
AS OF 345 PM EDT SUNDAY...
BY MONDAY EVENING...THE COLD FRONT WILL BE SOUTH AND EAST OF OUR
AREA...AND WHILE WE MAY STILL SEE A FEW SHOWERS LINGERING ACROSS THE
PIEDMONT...CONDITIONS WILL STEADILY CONTINUE TO CLEAR AND EXPECT TO
SEE MOSTLY CLEAR SKIES ACROSS THE AREA DURING THE EARLY HOURS OF
TUESDAY.
LOOK FOR SUNNY SKIES ON TUESDAY AS A DOME OF CANADIAN HIGH PRESSURE
BUILDS SOUTHWARD FROM THE GREAT LAKES ACROSS OUR AREA. NORTHERLY
WINDS WILL HELP KEEP OUR TEMPERATURES A FEW DEGREES BELOW NORMAL
DURING THE AFTERNOON...WITH HIGHS RANGING FROM THE LOW TO MID 70S
ACROSS THE MOUNTAINS...TO AROUND 80 IN THE PIEDMONTS. LOWS WILL
GENERALLY BE IN THE 50S EXCEPT ALONG THE RIDGELINES...WHERE UPPER
40S ARE EXPECTED.
HIGH PRESSURE WILL MAINTAIN CONTROL OF OUR AREA ON WEDNESDAY...
RESULTING IN CONTINUED CLEAR SKIES AND LIGHT NORTHWESTERLY WINDS.
HOWEVER...WILL BEGIN TO SEE TEMPERATURES REBOUND AS AN UPPER LEVEL
RIDGE OF HIGH PRESSURE EDGES ITS WAY EASTWARD FROM THE GREAT PLAINS.
WEDNESDAY HIGHS WILL RANGE FROM THE UPPER 70S ACROSS THE
MOUNTAINS...TO THE MID 80S ACROSS THE PIEDMONTS.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 345 PM EDT SUNDAY...
BY THURSDAY...THE UPPER LEVEL RIDGE CONTINUES TO BUILD ACROSS OUR
AREA...RESULTING IN WARMING TEMPERATURES EACH DAY THROUGH THE REST
OF THE WORKWEEK. AS SUCH...HIGHS BY FRIDAY ARE EXPECTED TO RANGE
FROM THE UPPER 80S AND LOWER 90S ACROSS THE MOUNTAINS...TO NEAR 100
DEGREES ACROSS THE PIEDMONT AS THE RIDGE BECOMES FIRMLY ESTABLISHED
ACROSS OUR AREA.
NOW...TO MAKE IT A LITTLE MORE FUN...LETS INTRODUCE THE UNCERTAINTY
IN THE TRACK OF TROPICAL STORM DEBBY...CURRENTLY FOUND IN THE GULF
OF MEXICO. THE LATEST FORECAST TAKES THE STORM INTO LOUISIANA BY
FRIDAY MORNING...STEERING CLEAR OF OUR AREA. HOWEVER...WITH NO
STRONG FEATURE IN PLACE TO DIRECT THE MOVEMENT OF DEBBY...IT IS NOT
IMPOSSIBLE FOR THE STORM TO MAKE LANDFALL A LITTLE FURTHER TO THE
EAST. SHOULD THE DEBRIS HIGH CLOUDS FROM THE STORM MOVE INTO OUR
AREA TOWARD THE END OF THE WEEK...THEY WILL DEFINITELY HAVE AN
IMPACT ON TEMPERATURES...MAKING THE CURRENT FORECAST FOR FRIDAY
AND PERHAPS SATURDAY TOO HIGH. WILL HAVE TO SEE WHICH TRACK THE
STORM TAKES OVER THE NEXT DAY OR TWO TO KNOW FOR SURE.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
AS OF 141 AM EDT SUNDAY...
DECENT SHORTWAVE SLIDES IN FROM THE NW THIS AFTERNOON PRECEDED BY
WEAK MOISTURE ADVECTION BUT DECENT INSTABILITY. THIS SHOULD
SUPPORT AT LEAST A SCATTERING OF SHRA/TSRA GIVEN STRONG HEATING
DURING THE AFTERNOON WITH LOCATIONS ALONG THE BLUE RIDGE LOOKING
MORE APT TO SEE A TSRA BETWEEN 19-22Z (3-6 PM)...AND AFTER 4-5 PM
ACROSS THE EASTERN SITES. AT 1730Z/130P...A WEAK SHOWER PASSED NORTH
OF BLUEFIELD TO HAVE VICINITY SHOWERS THROUGH MID AFTERNOON. ANOTHER
STORM DEVELOPED JUST EAST OF KBCB AND SHOULD IMPACT KROA BETWEEN 18-
20Z/2P-4P. CONFIDENCE IS NOT HIGH ENOUGH TO HAVE PREVAILING TSRA AT
ANY TAF SITES. FOR NOW...WILL HAVE VICINITY TSRA FOR ALL SITES WITH
A CHANCE OF SHOWERS EARLY EVENING.
SHOULD SEE MOST ACTIVITY FADE BY MIDNIGHT WITH A RETURN TO MAINLY
VFR AFTER SUNSET BEFORE PATCHY FOG DEVELOPMENT TAKES SHAPE. JUST HOW
MUCH FOG DEVELOPS DEPENDENT ON EARLIER RAINFALL AS COULD SEE MORE
IFR BUT FOR NOW STAYING WITH MAINLY MVFR VSBYS UNDER SCTD-BKN MID
DECK OVERNIGHT.
A STRONG COLD FRONT SLIDES SOUTHEAST THRU THE AREA ON MONDAY WITH
PERHAPS ANOTHER ROUND OF SHRA/TSRA AND POTENTIAL SUB-VFR ESPCLY
SOUTHERN/EASTERN AREAS DURING THE AFTERNOON. WIDESPREAD VFR
FOLLOWS THE FRONT WITH GOOD FLYING WEATHER TUESDAY-THURSDAY.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...NF
LONG TERM...NF
AVIATION...RCS
Hazardous weather outlook, Jun 24, 2:47 PM EST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
347 PM EDT SUN JUN 24 2012
NCZ001>006-018>020-VAZ015>017-032-033-043>047-058-059-252000-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA-
CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
347 PM EDT SUN JUN 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. ISOLATED TO SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG
THE MOUNTAINS THIS AFTERNOON. THESE STORMS WILL PROPAGATE EAST
INTO THE FOOTHILLS AND PIEDMONT COUNTIES BY EARLY THIS EVENING.
SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND POSSIBLY
LARGE HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ALONG A COLD FRONT MAY PRODUCE ISOLATED STRONG WINDS
AND HAIL MONDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ007-009>014-018>020-022>024-034-035-WVZ042>045-252000-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-
MERCER-SUMMERS-MONROE-GREENBRIER-
347 PM EDT SUN JUN 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE INTO EARLY THIS
EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS
AND POSSIBLY LARGE HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ALONG A COLD FRONT MAY PRODUCE ISOLATED STRONG WINDS
AND HAIL MONDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
RCS
In the hours before
Special weather statement, Jun 24, 4:18 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
518 PM EDT SUN JUN 24 2012
VAZ014-017-242200-
FLOYD VA-MONTGOMERY VA-
518 PM EDT SUN JUN 24 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR NORTHEASTERN FLOYD AND SOUTHEASTERN MONTGOMERY
COUNTIES UNTIL 600 PM EDT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR PILOT...MOVING NORTHEAST AT 20
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHRISTIANSBURG... PILOT...
COPPER HILL... SHAWSVILLE...
ELLISTON... ELLISTON-LAFAYETTE...
CHECK... TERRYS FORK...
CROCKETT SPRINGS...
LAT...LON 3697 8031 3712 8045 3728 8024 3723 8019
3711 8018 3712 8013 3710 8011 3707 8011
TIME...MOT...LOC 2116Z 233DEG 17KT 3709 8036
RABSpecial weather statement, Jun 24, 4:38 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
538 PM EDT SUN JUN 24 2012
NCZ020-242230-
YADKIN NC-
538 PM EDT SUN JUN 24 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR WESTERN YADKIN COUNTY UNTIL 630 PM EDT...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR BROOKS CROSSROADS...OR 8 MILES
WEST OF YADKINVILLE...MOVING NORTHEAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3613 8088 3627 8072 3627 8069 3620 8060
3608 8080
TIME...MOT...LOC 2133Z 227DEG 8KT 3613 8081
RABSpecial weather statement, Jun 24, 5:07 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
607 PM EDT SUN JUN 24 2012
VAZ022-033-242245-
FRANKLIN VA-ROANOKE VA-
607 PM EDT SUN JUN 24 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR NORTHERN FRANKLIN AND SOUTHERN
ROANOKE COUNTIES UNTIL 645 PM EDT...
AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR BENT MOUNTAIN...MOVING EAST AT
20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BENT MOUNTAIN... BOONES MILL...
CAVE SPRING... POAGES MILL...
LAT...LON 3722 7984 3722 7981 3722 7980 3723 7978
3721 7978 3719 7976 3719 7972 3715 7971
3716 7968 3711 7965 3709 8011 3712 8013
3711 8016 3721 8019 3725 7985
TIME...MOT...LOC 2204Z 268DEG 16KT 3715 8013
RABSpecial weather statement, Jun 24, 5:43 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
643 PM EDT SUN JUN 24 2012
NCZ003-004-VAZ016-032-242330-
STOKES NC-SURRY NC-PATRICK VA-CARROLL VA-
643 PM EDT SUN JUN 24 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR NORTHWESTERN STOKES...NORTHEASTERN SURRY...
SOUTHWESTERN PATRICK AND SOUTHEASTERN CARROLL
COUNTIES UNTIL 730 PM EDT...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ARARAT...MOVING SOUTHEAST AT
20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ARARAT... FRANCISCO...
WESTFIELD... WOODVILLE...
COLLINSTOWN...
LAT...LON 3661 8063 3669 8052 3655 8026 3640 8044
TIME...MOT...LOC 2242Z 315DEG 16KT 3658 8052
RAB
Special weather statement, Jun 24, 5:48 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
648 PM EDT SUN JUN 24 2012
VAZ011-WVZ044-242330-
GILES VA-MONROE WV-
648 PM EDT SUN JUN 24 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR NORTHEASTERN GILES AND SOUTHEASTERN
MONROE COUNTIES
UNTIL 730 PM EDT...
AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ZENITH...OR 6 MILES SOUTH OF
UNION...MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GAP MILLS... LAUREL BRANCH...
WAITEVILLE... ZENITH...
LAT...LON 3763 8025 3760 8025 3757 8032 3755 8031
3754 8033 3753 8031 3753 8028 3751 8030
3749 8036 3744 8044 3747 8059 3753 8059
TIME...MOT...LOC 2246Z 278DEG 10KT 3749 8053
RABSpecial weather statement, Jun 24, 5:57 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
657 PM EDT SUN JUN 24 2012
VAZ022-023-034-242345-
BOTETOURT VA-BEDFORD VA-ROANOKE VA-
657 PM EDT SUN JUN 24 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR SOUTHWESTERN BOTETOURT...WEST CENTRAL BEDFORD
AND NORTHEASTERN ROANOKE COUNTIES UNTIL 745 PM EDT...
AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR HOLLINS...OR 3 MILES NORTH OF
ROANOKE...MOVING EAST AT 5 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STEWARTSVILLE... MONTVALE...
HOLLINS... VINTON...
GOODVIEW... BLUE RIDGE...
CHAMBLISSBURG... CLOVERDALE...
LAYMANTOWN...
LAT...LON 3743 7966 3716 7969 3717 7971 3719 7972
3719 7973 3720 7978 3723 7978 3722 7980
3729 7997 3736 7997
TIME...MOT...LOC 2255Z 273DEG 6KT 3732 7994
RABThunderstorm Wind, Surry
- When
- June 24, 6:08 PM EST
- Where
- Surry County, 1.11 mi E of Mt Airy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 36.500, -80.600
Thunderstorm winds blew several large tree limbs down on Route 103. Damage values are estimated.
Hail, Surry
- When
- June 24, 6:15 PM EST
- Where
- Surry County, 2.66 mi NW of Woodville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.530, -80.510
Quarter size hail fell on Slate Mountain Road.
Thunderstorm Wind, Surry
- When
- June 24, 6:20 PM EST
- Where
- Surry County, 1.97 mi NNE of Flat Rock
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 36.526, -80.536
Thunderstorm winds blew an oak tree down across Labrador Lane. Damage values are estimated.
Thunderstorm Wind, Surry
- When
- June 24, 6:35 PM EST
- Where
- Surry County, 2.28 mi SSE of Woodville
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 36.472, -80.457
A tree fell on a mobile home. A 62 year old male occupant was injured in the process. Damage values are estimated.
Thunderstorm Wind, Rockingham
- When
- June 24, 8:35 PM EST
- Where
- Rockingham County, 2.27 mi E of Stoneville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 36.476, -79.860
Thunderstorm winds blew trees down on Settlement Loop. Damage values are estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Tropical Storm in Florida, June 24 to 30, 20126 deaths · 8 injured · $27 million · EF2 · 40 events
- Tornadoes and Damaging Wind in Florida, June 24 to 26, 20121 death · $50,000 · EF0 · 7 events
- Heat in Arkansas, June 24 to 30, 20121 death · 1 event
- Heat in Missouri, June 24, 20121 death · 1 event
- Rip Current in Alabama, June 24, 20121 death · 1 event
- Tropical Storm and Flash Flooding in Florida, June 24 to 28, 2012$1.8 million · 50 kt wind · 34 events
- Hail and Damaging Winds in Montana, June 24, 20121 injured · $184,000 · 1 in hail · 21 events
- Tornadoes and Damaging Wind in Florida, June 24, 2012$65,000 · EF0 · 11 events
- Flash Flooding in South Carolina, June 24, 2012$60,000 · 3 events
- Marine Thunderstorm Winds and Waterspouts in Gulf of Mexico, June 24 to 25, 201258 kt wind · 27 events
- Excessive Heat in Kansas, June 24 to 30, 201223 events
- Damaging Winds in Mississippi, June 24, 2012$25,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 390907, 390911, 390912, 390917, 390924.